| Model Number |
CF-Q165I |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During device analysis, the service repair technician noted that no illumination was obtained.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the lack of illumination was the slipping out of the light guide bundle.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.